# SDR ASAA0040075

- Difficulty date: May 31, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 2700 · Flight Control System
- Part: Plate
- Part number: 693897530
- Condition: Broken
- Location: Stabilizer
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE STABILIZER TRIM CABLE GUIDE PLATE WAS FOUND TO BE BROKEN AT STATION 1024 RIGHT SIDE.  REPAIRED PER EA 2740-01047.  (M)
